# SDR CALA2016060695436

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 102,182 hours, 12,042 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON WHEN IN ARMED POSITION, FOUND WIRE CHAFED AT ATTENDANTS SEAT DOOR 1 LT HANDSET CRADLE.  REPAIRED VIA TWO SPLICES, OPERATIONS TESTED OK.
